# SDR DALA14017620961

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,015 hours, 47,099 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF TAILCONE, MAINTENANCE FOUND THAT THE TAILCONE RELEASE MECHANISM CAM BASE WAS WORN OUT OF ALLOWABLE LIMITS.  THE CAM BASE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE RII WAS SATISFACTORY.
